Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Brown discharge throughout the month, two periods in a cycle post Mirena insertion. Will it gradually stop?

I m in my early 40 s; have had two successful pregnancies. I ve been on Mirena for 4 months and having brown discharge on most days. It s not a lot, it s just there. I think What is the cause? Also, I think I have had my period twice b/c the discharge is bright red (like a normal period). The bleeding has lessened quite a bit since the insertion; but, the brown discharge is getting annoying. Will it stop?
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hi .some irregularity of the cycle and discharge off and on is normal after insertion of Mirena. You may consult your dr. and get a local examination done and a pap smear if she recommends. You may also take a course of vaginal tablets and treatment according to pap report.
Answered: Tue, 1 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor